# SDR AWXA200300782

- Difficulty date: June 8, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 47,529 hours, 28,614 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 65C28701
- Part serial: NSN
- Condition: Cracked
- Location: Z-Angle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-14 CHECK, A .7500 INCH CRACK WAS FOUND ON NR 2 PYLON "Z" ANGLE AT THE FRONT SPAR FITTING, STA 271.4. MAINTENANCE TRIMMED OUT DAMAGE; FABRICATED A NEW SECTION OF ANGLE; INSTALLED REPAIR PART IAW E.R. 03-5741-03169-ES1.
